# SDR QXEA0000961

- Difficulty date: March 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON FLOOR PANEL, BENEATH FIRST OFFICERS SEAT.  REPAIRED IAW FOKKER SRM 53-11-05, PAGE 6, FIGURE 2 AND SRM 53-01-01, PAGE 6, PARAGRAPH 4B (1).
